Ingold, Gert-Ludwig and Jalabert, Rodolfo A. and Richter, Klaus
Semiclassical analysis of level widths for one-dimensional potentials.
American Journal of Physics 69 (2), pp. 201-206.
at publisher (via DOI)
Other URL: http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=AJPIAS000069000002000201000001&idtype=cvips&gifs=yes
We present a semiclassical study of level widths for a class of one-dimensional potentials in the presence of an ohmic environment. Employing an expression for the dipole matrix element in terms of the Fourier transform of the classical path we obtain the level widths within the Golden rule approximation. It is found that for potentials with an asymptotic power-law behavior, which may in ...
Export bibliographical data